MathSciNet Relay Station
MathSciNet bibliographic data
MR1487355 (99j:54019) 54C35 (54D45 54H05)
Arhangelʹskii, A. V.; Calbrix, J. A characterization of $\sigma$-compactness of a cosmic space $X$ by means of subspaces of $R\sp X$. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2497–2504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement